2 doctors weighed in:

I started my period last friday..And the first day i started taking lo loestrin fe. The first two days light. Now very heavy is this normal?

2 doctors weighed in
Dr. Vernon Barton
General Practice
1 doctor agrees

In brief: Not uncommon

Your are taking a very low dose of estrogen in your lo loestrin fe.
This is 10mcg compared to 35mcg per tab in other "full strength" bc pills. The low dose is less risk of complications, but if your body is used to a higher dose made by your own ovaries, then your uterus is bleeding because it is responding to the low dose, therefor menstrual time. Taking 2/day until stops may help this time.

In brief: Not uncommon

Your are taking a very low dose of estrogen in your lo loestrin fe.
This is 10mcg compared to 35mcg per tab in other "full strength" bc pills. The low dose is less risk of complications, but if your body is used to a higher dose made by your own ovaries, then your uterus is bleeding because it is responding to the low dose, therefor menstrual time. Taking 2/day until stops may help this time.
Dr. Vernon Barton
Dr. Vernon Barton
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors